# SDR AALA201202150001

- Difficulty date: February 15, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- Aircraft time: 66,437 hours, 18,766 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD LOWER CORNER OF AFT CARGO DOOR FRAME UNDER NET TIEDOWN FITTING.  REMOVED CORROSION AND OVERSIZED TIEDOWN FITTING HOLES PER EA.
